Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

What causes heavy bleeding after 2 months ?

I haven t had a period in 2 months and now I m bleeding very heavy with large blood clots. I cant be pregnant because I had my tubes tied 10 years ago. What else could be wrong?
Asked On : Mon, 17 Oct 2011
Answers:  2 Views:  111
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
Since you already have had bleeding after a gap of 2 months it is not pregnancy. You have not mentioned your age. Assuming that you are approaching menopause this is a common occurence in premenstrual age. And again assuming that you are not approaching menopause it may happen some time that one skips a period, reasons may vary from stress
physical or mental or maybe an indisposition. But if it becomes a regular occurence or if the bleeding is too much then i guess you should consult your gynaecologist in person. But for a single instance, and not very severe bleeding (of course since a month was skipped the unshed endometrium for 2 months may appear as large blood clots and bleeding may appear to be more than normal) you need not worry.

hope my answer helped you.

take care.


Answered: Tue, 18 Oct 2011
Orthopaedic Surgeon Dr. Praveen Tayal's  Response
Thanks for writing to us.
Heavy bleeding after two months of amenorrhea is most likely due to hormonal disturbance. Other possible causes can be uterine fibroids, polyps, hyperthyroidism, etc. Please visit your gynecologist to undergo physical check up and also to undergo relevant investigations required in your case.
Meanwhile to stop this bleeding you need to have hemostatic agents and progesterone supplements after examination by your doctor.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Wed, 19 Oct 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor